Kodai Mathematical Journal

A hyperbolic hypersurface of degree 10

Manabu Shirosaki

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 23, Number 3 (2000), 376-379.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1138044265

Digital Object Identifier
doi:10.2996/kmj/1138044265

Mathematical Reviews number (MathSciNet)
MR1787671

Zentralblatt MATH identifier
0992.32006

Subjects
Primary: 32Q45: Hyperbolic and Kobayashi hyperbolic manifolds

Citation

Shirosaki, Manabu. A hyperbolic hypersurface of degree 10. Kodai Math. J. 23 (2000), no. 3, 376--379. doi:10.2996/kmj/1138044265. http://projecteuclid.org/euclid.kmj/1138044265.


Export citation

References

  • [D] J. -P DEMAILLY, Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Algebraic Geometry held at Santa Cruz, July 1995 (J. Kollar et al eds.), Proc. Sympos. Pure Math., 62-2, Amer. Math. Soc, Providence, 1997, 285-360.
  • [K] S. KOBAYASHI, Hyperbolic Manifolds and Holomorphic Mappings, Dekker, 198
  • [MN] K. MASUDA AND J. NOGUCHI, A construction of hyperbolic hypersurface of Pn(C), Math Ann., 304 (1996), 339-362.
  • [S] M. SHIROSAKI, On polynomials which determine holomorphic mappings, J. Math. Soc Japan, 49 (1997), 289-298.